Your Cart

Your cart is empty

Home  >  Volume 22 (2012)

On the generalized optimal bandwidth for multivariate higher-order nonsymmetic kernels by Afere B. A. and 2Oyegue F. O. Volume 22 (November, 2012), pp 195 – 198
Sale price: $5.00
Quantity:

Abstract

We present a novel generalized scheme for optimal bandwidth of higher-order multivariate nonsymmetric kernels in kernel density estimation. The conventional way of first specifying the dimension and the order of the bandwidth h before obtaining the global error is removed. The paper however reveals that the convergence rates for this scheme would be faster than those existing in the literature.

Keywords: Multivariate nonsymmetric kernels, density estimation, optimal bandwidth, higher-order kernels, global error.

Close
Loading...